# SDR ZZDA2009074

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N315AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOUT 1 FOOT MISSING OF ESCAPE PATH LIGHTING STRIP.  REMOVED AND REPLACED 18 INCH SECTION OF EPL STRIP IAW B717 AMM 33-51-15.
